# SDR IPXA2025082916221

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 86,064 hours, 18,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULDN`T GET MAIN ENTRY DOOR TO CLOSE.    FOUND LEFT CABIN DOOR FWD POWER CIRCUIT BREAKER POPPED. RESET CIRCUIT BREAKER IAW AMM 20-30-13-865-801. PERFORMED OPS CHECK OF DOOR NUMEROUS TIMES OPS CHECKS GOOD IAW AMM 52-11-02. THIS CLEARS DEFERRAL 2854970.
